# SDR 2006FA0000720

- Difficulty date: May 15, 2006
- Submitted: July 26, 2006
- Operation: General aviation
- Aircraft: N2362S
- Make and model: Cessna 337B
- Aircraft serial: 3370662
- Engine: Cont IO360CONT
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Nr 4
- Part time: 275 hours
- Component: Cylinder
- Component part number: 655478A4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RUNNING ROUGH.  PERFORMED COLD COMPRESSION CHECK.  COMPRESSION WAS ZERO.  AIR LOOKING PAST EXHAUST VALVE.  REMOVED ROCKER ARM COVER, NOTED EXHAUST VALVE STICKING IN OPEN POSITION.  REMOVED CYLINDER.  PISTON HAD STRUCK EXHAUST VALVE.  REPLACED CYLINDER AND PISTON.  PISTON WAS DIFFERENT THAN ORIGINAL PN WAS  THE SAME, TOP OF PISTON WAS CONCAVE WHERE AS ORIGINAL PISTON WAS FLAT.  (K)
